# SDR SWAA2021112332534

- Difficulty date: October 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BSTA 500C AND BSTA 500D AT LEVEL STR 25L WL 156 LBL 21.84 AT FWD CARGO COMPARTMENT ; 2021-486669 / [01] TOOL USED: DIGITAL CALIPER P/N: DIGITAL150; S/N: AE-412610; DUE DATE: 21MAY22; [02] REPLACED WEB - INTERCOSTAL LOCATED BTW BSTA 500C AND BSTA 500D AT LEVEL STR 25L WL 156 LBL 21.84 AT FWD CARGO COMPARTMENT IN IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG143A7505 REV A. SEE INDIVIDUAL SIGNOFFS BELOW.; [03] REPLACED WEB - INTERCOSTAL LOCATED BTW BSTA 500C AND BSTA 500D AT LEVEL STR 25L WL 156 LBL 21.84 AT FWD CARGO COMPARTMENT IN IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG143A7505 REV A.
